INVESTIGADORES
KOCHEN Sara Silvia
artículos
Título:
Dose-dependent teratogenicity of valproate in mono- and polytherapy: an observational study.
Autor/es:
TOMSON T; BATTINO D; EURAP STUDY GROUP KOCHEN SILVIA, TORBJĂ–RN TOMSON, DINA BATTINO, ERMINIO BONIZZONI, JOHN CRAIG, DICK LINDHOUT, ANNE SABERS, EMILIO PERUCCA, FRANK VAJDA
Revista:
NEUROLOGY
Editorial:
LIPPINCOTT WILLIAMS & WILKINS
Referencias:
Lugar: Philadelphia; Año: 2015 vol. 85 p. 866 - 866
ISSN:
0028-3878
Resumen:
OBJECTIVE:To assess the risk of major congenital malformations (MCMs) in association with maternal use of valproic acid (VPA) in monotherapy or adjunctive therapy, and its relationship with dose.METHODS:The analysis was based on prospectively acquired data from EURAP, a registry enrolling women treated with antiepileptic drugs (AEDs) in early pregnancy, in which the primary outcome is presence of MCMs at 1 year after birth. Exposure was defined as type and dose of AEDs at time of conception. A comparison was made among 3 exposure types: (1) VPA monotherapy (n = 1,224); (2) VPA combined with lamotrigine (LTG) (n = 159); and (3) VPA combined with another AED but not LTG (n = 205).RESULTS:The frequency of MCMs at 1 year after birth was 10.0% for VPA monotherapy, 11.3% for exposures to VPA and LTG, and 11.7% for exposures to VPA + another (non-LTG) AED. Regardless of exposure group, the frequency of MCMs increased with dose of VPA, being highest at doses ≥1,500 mg/d (24.0% for monotherapy, 31.0% for VPA + LTG, and 19.2% for VPA + other AEDs), and was similar across treatment groups at the lowest VPA dose level of